# SDR AALA20140501007

- Difficulty date: May 1, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 84,378 hours, 13,377 cycles
- Engine: Ge CF680
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK CREW REPORTED LT ENG EGT INCREASED UNTIL JUST BELOW MINIMUM LIMIT.  EMER DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND LT ENG EGT FOUND TO BE IN LIMITS BUT RT ENG EGT WAS LOWER THAN REQUIRED.  REPLACED RT ENG 1 THRU 4 EGT PROBES & ENG JUNCTION BOX.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
